# SDR SWAA2021101930849

- Difficulty date: October 15, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737
- Aircraft serial: 33867
- Aircraft time: 54,006 hours, 32,050 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: 193D PANEL HOLES ; THE 193D PANEL HAS SEVERAL HOLES THAT ARE ELONGATED AND CRACKED. / [01] TSR 2021006529 SUBMITTED; [02] EA ADDED AS A SUBTASK.; [03] REPAIRED PANEL PER EA 21-153-03070
